Follow
Debora Amadori
Debora Amadori
Verified email at univaq.it - Homepage
Title
Cited by
Cited by
Year
Initial-boundary value problems for nonlinear systems of conservation laws
D Amadori
Nonlinear Differential Equations and Applications NoDEA 4 (1), 1-42, 1997
1041997
Continuous dependence for 2× 2 conservation laws with boundary
D Amadori, RM Colombo
journal of differential equations 138 (2), 229-266, 1997
881997
Global BV entropy solutions and uniqueness for hyperbolic systems of balance laws
D Amadori, L Gosse, G Guerra
Archive for rational mechanics and analysis 162 (4), 327-366, 2002
862002
Uniqueness and continuous dependence for systems of balance laws with dissipation
D Amadori, G Guerra
662001
The one-dimensional hughes model for pedestrian flow: Riemann—type solutions
D Amadori, M Di Francesco
Acta Mathematica Scientia 32 (1), 259-280, 2012
552012
An Integro-Differential Conservation Law arising in a Model of Granular Flow
D Amadori, W Shen
Journal of Hyperbolic Differential Equations, 2012
452012
Godunov-type approximation for a general resonant balance law with large data
D Amadori, L Gosse, G Guerra
Journal of Differential Equations 198 (2), 233-274, 2004
422004
Global BV solutions and relaxation limit for a system of conservation laws
D Amadori, G Guerra
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 131 (1 …, 2001
412001
Global weak solutions for systems of balance laws
D Amadori, G Guerra
Applied mathematics letters 12 (6), 123-127, 1999
411999
On a model of multiphase flow
D Amadori, A Corli
SIAM Journal on Mathematical Analysis 40 (1), 134-166, 2008
402008
Global existence of large BV solutions in a model of granular flow
D Amadori, W Shen
Communications in Partial Differential Equations 34 (9), 1003-1040, 2009
302009
Nonclassical shocks and the Cauchy problem for nonconvex conservation laws
D Amadori, P Baiti, PG LeFloch, B Piccoli
Journal of Differential equations 151 (2), 345-372, 1999
301999
Existence results for Hughes' model for pedestrian flows
D Amadori, P Goatin, MD Rosini
J. Math. Anal. Appl. 420, 387-406, 2014
292014
Viscosity solutions and standard Riemann semigroup for conservation laws with boundary
D Amadori, RM Colombo
Rendiconti del Seminario Matematico della Universita di Padova 99, 219-245, 1998
291998
Error estimates for well-balanced schemes on simple balance laws: one-dimensional position-dependent models
D Amadori, L Gosse
BCAM SpringerBriefs, Springer; BCAM Basque Center for Applied Mathematics …, 2015
262015
The slow erosion limit in a model of granular flow
D Amadori, W Shen
Archive for rational mechanics and analysis 199 (1), 1-31, 2011
252011
On the global well-posedness of BV weak solutions to the Kuramoto–Sakaguchi equation
D Amadori, SY Ha, J Park
Journal of Differential Equations 262 (2), 978-1022, 2017
222017
Global existence of BV solutions and relaxation limit for a model of multiphase reactive flow
D Amadori, A Corli
Nonlinear Analysis: Theory, Methods & Applications 72 (5), 2527-2541, 2010
222010
Transient L1 error estimates for well-balanced schemes on non-resonant scalar balance laws
D Amadori, L Gosse
Journal of Differential Equations 255 (3), 469-502, 2013
182013
Front tracking approximations for slow erosion
D Amadori, W Shen
Discrete & Continuous Dynamical Systems 32 (5), 1481, 2012
182012
The system can't perform the operation now. Try again later.
Articles 1–20